MathSciNet Relay Station
MathSciNet bibliographic data
MR1943103 05C55
Jamison, Robert E.; Jiang, Tao; Ling, Alan C. H. Constrained Ramsey numbers of graphs. J. Graph Theory 42 (2003), no. 1, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement